Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Theta Relations and Projective Normality of Abelian Varieties

Shoji Koizumi
American Journal of Mathematics
Vol. 98, No. 4 (Winter, 1976), pp. 865-889
DOI: 10.2307/2374034
Stable URL: http://www.jstor.org/stable/2374034
Page Count: 25
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Theta Relations and Projective Normality of Abelian Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866
  • Thumbnail: Page 
867
    867
  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875
  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879
  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886
  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889